# SDR CALA0100836

- Difficulty date: September 6, 2001
- Submitted: September 7, 2001
- Operation: Air carrier
- Aircraft: N14334
- Make and model: Boeing 7373T0
- Aircraft serial: 23572
- Aircraft time: 46,211 hours, 23,915 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Sta 847
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3" CRACK ON UPPER WEB OF DOOR THRESHOLD PLATE AT STA 847. A NEW THRESHOLD PLATE WAS INSTALLED IAW SRM 51-40-02.
